# SDR AMTA200400009

- Difficulty date: January 3, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Loose
- Location: Lt Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL310, LEFT ENGINE SURGED, ALL PARAMETERS.  TIGHTENED LOOSE CONNECTOR ON L EEC.  PERFORMED PROCEDURES IAW FIM 71-06-00 FIG 102.  NO FAULTS NOTED.  (M)
